I had an abortion on the 25th of last month and the doctor said that it was clean and I didn't bleed much, but I kept bleeding a little bit for 14 days and then I went for a review and did an ultrasound and said that there was no problem and then I did an internal examination and said that my uterus was posterior and I didn't walk much to have bruising and there was no problem and no inflammation and I walked around a little bit and then I was fine the day after the examination and I started bleeding like I was having my period and there were blood clots and asked the doctor and he said that it should beI used a clotrimazole vaginal tablet and on the third day it was like a pink discharge mixed with drug residue.
This should be due to the use of drugs for its own mucous membrane is still relatively large impact, so that the current problem is recommended to pay attention to look at the targeted to give him a little adjustment and treatment in this regard, the overall view, the impact of factors should not be very large.
Hello, in case of obvious bleeding it is not possible to use pills, vaginal douches or pills.You can take oral medication. The uterus has not fully recovered and there may be slight bleeding, so you can take some anti-inflammatory and hemostatic medication, and take some short-acting contraceptive pills for regulation if necessary.
According to your description, for vaginitis with metronidazole, red discharge appears after several days. It is mainly considered that the vaginitis is severe with bloody exudation or that the vaginal wall was cut when the vaginal suppository was placed.If the discharge is not particularly large, it is recommended to continue the medication.